# SDR SWAA100953

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 79,595 hours, 74,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LONGITUDINAL FLOORBEAM LOWER WEB CRACKED AT BS 713, LBL 24.5.  REPAIRED WEB PER ER.
